`a`
Advances in Mathematics of Communications (AMC)
 

Volume 11,Number 3,     August 2017

1

Parity check systems of nonlinear codes over finite commutative Frobenius rings    Pages : 409 - 427

Thomas Westerbäck

 Abstract       References       Full Text      Related Articles

2

Complete characterization of the first descent point distribution for the $k$-error linear complexity of $2^n$-periodic binary sequences    Pages : 429 - 444

Jianqin Zhou,  Wanquan Liu and Xifeng Wang

 Abstract       References       Full Text      Related Articles

3

Integer-valued Alexis sequences with large zero correlation zone    Pages : 445 - 452

Wei-Wen Hu

 Abstract       References       Full Text      Related Articles

4

Computing elliptic curve discrete logarithms with improved baby-step giant-step algorithm    Pages : 453 - 469

Steven D. Galbraith,  Ping Wang and Fangguo Zhang

 Abstract       References       Full Text      Related Articles

5

The weight distributions of constacyclic codes    Pages : 471 - 480

Fengwei Li,  Qin Yue and Fengmei Liu

 Abstract       References       Full Text      Related Articles

6

Private set intersection: New generic constructions and feasibility results    Pages : 481 - 502

Paolo D'Arco,  María Isabel González Vasco,  Angel L. Pérez del Pozo,  Claudio Soriente and Rainer Steinwandt

 Abstract       References       Full Text      Related Articles

7

Relative generalized Hamming weights of $q$-ary Reed-Muller codes    Pages : 503 - 531

Olav Geil and Stefano Martin

 Abstract       References       Full Text      Related Articles

8

New criteria for MRD and Gabidulin codes and some Rank-Metric code constructions    Pages : 533 - 548

Anna-Lena Horlemann-Trautmann and Kyle Marshall

 Abstract       References       Full Text      Related Articles

9

Generalized bent functions - sufficient conditions and related constructions    Pages : 549 - 566

Samir Hodžić and Enes Pasalic

 Abstract       References       Full Text      Related Articles

10

Network encoding complexity: Exact values, bounds, and inequalities    Pages : 567 - 594

Easton Li Xu,  Weiping Shang and Guangyue Han

 Abstract       References       Full Text      Related Articles

11

Constacyclic and quasi-twisted Hermitian self-dual codes over finite fields    Pages : 595 - 613

Ekkasit Sangwisut,  Somphong Jitman and Patanee Udomkavanich

 Abstract       References       Full Text      Related Articles

12

Finite nonassociative algebras obtained from skew polynomials and possible applications to $(f,\sigma,\delta)$-codes    Pages : 615 - 634

Susanne Pumplün

 Abstract       References       Full Text      Related Articles

13

Self-dual codes with an automorphism of order 13    Pages : 635 - 645

Nikolay Yankov,  Damyan Anev and Müberra Gürel

 Abstract       References       Full Text      Related Articles